Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``A uniqueness theorem for superharmonic functions in $ {\bf R}\sp{n}$'' [Proc. Amer. Math. Soc. 84 (1982), no. 3, 362-364; MR 83a:31006]


Author: J. L. Schiff
Journal: Proc. Amer. Math. Soc. 87 (1983), 378
MSC: Primary 31B05
Original Article: Proc. Amer. Math. Soc. 84 (1982), 362-364.
MathSciNet review: 681853
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B05

Retrieve articles in all journals with MSC: 31B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0681853-9
Article copyright: © Copyright 1983 American Mathematical Society